# SDR SWAA2020031742515

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 20,057 hours, 8,828 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 64554052
- Part serial: 12222
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION------------------------------FUMES & SMOKE IN CABIN. / INSPECTED A/C PER AMM 05-5156 & FIM 21-00-806.  THE ONLY ISSUE FOUND IS LH RECIRE FAN BURNT UP & CAUSING SMOKEY SMELL (REF) LP# 1371078 FOR RECIRE FAN MEL A/C OK FOR SERVICE.
